Aliveplus Pharmacy

 

AliveplusPharmacy

 

 

(07) 849 3805


McAfee SECURE sites help keep you safe from identity theft, credit card fraud, spyware, spam, viruses and online scams

 


 

 

 

Aliveplus Newsletter

Don't miss out - sign up here
for exclusive special offers:
Subscribe

Codral Cough Cold and Flu Day and Night

Our International Customers, please visit: AlivePlusPharmacy AlivePlusPharmacy AlivePlusPharmacy AlivePlusPharmacy
Codral Cough Cold and Flu Day and Night
Product Use : Codral Cough Cold and Flu Day and Night Caps rapidly relieves the symptoms of colds and flu.
Classification : OTC Pharmacy Only Medicine
(No Prescription Required)
Manufacturer Name : Johnson and Johnson
1 packet of Codral Cough Cold and Flu Day and Night 24 capsulesNZD $21.20  
2 packets of Codral Cough Cold and Flu Day and Night 48 capsulesNZD $41.80  
3 packets of Codral Cough Cold and Flu Day and Night 72 capsulesNZD $62.10  
5 packets of Codral Cough Cold and Flu Day and Night 120 capsulesNZD $102.50  
This product is currently out of stock. We apologise for the inconvenience. Please check back at a later date.
Information - Codral Cough Cold and Flu Day and Night

Codral Cough Cold and Flu Day and Night Caps rapidly relieves the symptoms of colds and flu.
The non-drowsy 'Day' tablet relieves runny noses, nasal congestion, headaches, body aches and pains, and fever.
The 'Night' tablet which contains an antihistamine helps you rest and relieves runny blocked noses, pain and fever, headaches, and sneezing.

Use

Daytime - adults and children 12 years and over: Two white 'Day' tablets in the morning and again in the afternoon
Nightime - adults and children 12 years and over: Two blue 'Night' tablets at bedtime.

Ingredients

Each Day time tablet contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg,  Codeine Phosphate 9.5mg.
Each Night time tablet contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg

Important Notes

DO NOT administer to children under 12 years of age unless directed by a physician. If you are presently taking a prescription anti-hypertensive or anti-depressant drug, consult your doctor before using this product. Store below 25 degrees celcius. Keep dry nd protect from light.

 



© 2019   AlivePlusPharmacy   Sitemap and Policies